You are logged in as an admin user. This page is cached for performance until Sun, 14 Aug 2022 07:18:03 GMT. Preview latest contents by clicking Refresh.
Logout

Tiana Benjamin

Angelina Johnson
Participates in 9 items

A British actress, best known for her role as Chelsea Fox in BBC's EastEnders and Angelina Johnson in Harry Potter and the Goblet of Fire. Tiana made her acting debut aged 11 on stage at the Jackson’s Lane Theatre before going on to study at the acclaimed Anna Schers Theatre School in the late 90s.

She has since appeared in BAFTA winning BBC children’s drama The Dumping Ground and before her star turn in EastEnders, she appeared in a number of British drama series including Rose and Maloney alongside Sarah Lancashire, Dalziel and Pascoe with the late Warren Clarke, as well as notable performances in Casualty, Holby City, and The Bill. What followed was Tiana's formidable 4-year reign over the residents of the fictional E20 as troublesome Chelsea Fox. Over 400 episodes later, the character remains etched in a generation as her complex and tough performance makes her unforgettable. Most recently, Tiana has performed over the pond in Hollywood with Oscar-nominated actor Peter Bogdanovich in the as yet unreleased art house film The Creatress. Tiana describes it as a “Woody Allen-ish romantic comedy with a twist” and says her role as Jessica Morrison is a first venture into the character actress phase of her career.

Sessions in which Tiana Benjamin participates

Friday 9 August, 2019

Time Zone: (GMT-06:00) Central Time (US & Canada)
10:15 AM
10:15 AM
LeakyCon Party Game Hour
1 hour, 10:15 AM CDT - 11:15 AM CDT

Kay Bailey Hutchison Convention Center - MainStage (Exhibit Hall E)

Game

Melissa Anelli, Mischief Management (Moderator)

James Payton, Harry Potter and the Order of the Phoenix (Moderator)

Maureen Johnson, Says Who (Participant)

Tiana Benjamin (Participant)

Georgina Leonidas (Participant)

12:45 PM
12:45 PM
Potterless Live!
1 hour, 12:45 PM CDT - 1:45 PM CDT

Kay Bailey Hutchison Convention Center - Unicorn Room (D167/174)

Podcast

Mike Schubert, Potterless (Participant)

Tiana Benjamin (Participant)

3:45 PM
3:45 PM
Tiana Benjamin Photograph – Friday A
30 minutes, 3:45 PM CDT - 4:15 PM CDT

Kay Bailey Hutchison Convention Center - Witherwings Photograph Area

Photograph Session

Tiana Benjamin (Other Participant)

5:15 PM
5:15 PM
Tiana Benjamin Autograph – Friday A
30 minutes, 5:15 PM CDT - 5:45 PM CDT

Kay Bailey Hutchison Convention Center - Hedwig Autograph Area

Autograph Session

Tiana Benjamin (Other Participant)

Saturday 10 August, 2019

Time Zone: (GMT-06:00) Central Time (US & Canada)
10:15 AM
10:15 AM
LeakyCon Feud
1 hour, 10:15 AM CDT - 11:15 AM CDT

Kay Bailey Hutchison Convention Center - MainStage (Exhibit Hall E)

Game

Afshan Azad, Harry Potter films (Participant)

Tiana Benjamin (Participant)

Jim Tavaré, Harry Potter and the Prisoner of Azkaban (Moderator)

Scarlett Byrne, Harry Potter films (Participant)

Georgina Leonidas (Participant)

Melissa Anelli, Mischief Management (Participant)

James Payton, Harry Potter and the Order of the Phoenix (Participant)

11:30 AM
11:30 AM
Spotlight: Hogwarts Students
1 hour, 11:30 AM CDT - 12:30 PM CDT

Kay Bailey Hutchison Convention Center - MainStage (Exhibit Hall E)

Interview

Melissa Anelli, Mischief Management (Moderator)

Afshan Azad, Harry Potter films (Participant)

Scarlett Byrne, Harry Potter films (Participant)

Tom Felton (Participant)

Tiana Benjamin (Participant)

Georgina Leonidas (Participant)

2:45 PM
2:45 PM
Tiana Benjamin Photograph – Saturday A
30 minutes, 2:45 PM CDT - 3:15 PM CDT

Kay Bailey Hutchison Convention Center - Witherwings Photograph Area

Photograph Session

Tiana Benjamin (Other Participant)

3:15 PM
3:15 PM

Kay Bailey Hutchison Convention Center - Witherwings Photograph Area

Photograph Session

Georgina Leonidas (Other Participant)

Scarlett Byrne, Harry Potter films (Other Participant)

Tiana Benjamin (Other Participant)

Afshan Azad, Harry Potter films (Other Participant)

3:45 PM
3:45 PM
Tiana Benjamin Autograph – Saturday A
30 minutes, 3:45 PM CDT - 4:15 PM CDT

Kay Bailey Hutchison Convention Center - Pigwidgeon Autograph Area

Autograph Session

Tiana Benjamin (Other Participant)

Share this